# SDR SWAA2025123038149

- Difficulty date: November 20, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N8624J
- Make and model: Boeing 737-8H4
- Aircraft serial: 37004
- Aircraft time: 39,269 hours, 19,086 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB.  REPLACED ON ANGLE BLADE ACCESS PANEL 333AB AT LT HORIZONTAL STAB IAW SRM 51-10-02-0G-0, ITEM 9, SRM 51-40-02-0G-0, AND DWG 186A3101, SHEET 25, REV -.  MEASUREMENT OF CRACK IS: L= 0.24.
